# SDR IPXA10558467

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402230
- Part serial: 0409
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAP LEVER WAS POSITIONED TO FLAPS 1 FLAPS DID NOT MOVE GOT T/E FLAP DISAGREE MESSAGE ON EICAS. T/E ANNUNCIATOR LIGHT ILLUMINATED. USING ALTERNATE FLAP LOWERING PROCEDURE LOWERED FLAPS TO 20. EMERGENCY DECLARED C/W FIM 27-51-00 FIG 105.  FOUND LT INBD T/E FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED. RESET INDICATOR AND SERVICED XMISSION IAW MM 12-13-06-3 AND 12-21-09-3 SYS. OPS CKD GOOD.
